# SDR UIEA2020102602310

- Difficulty date: October 26, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 80,730 hours, 12,866 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF ENGINE OIL DURING ENGINE START TAXI, CLIMB, AND DESCENT.  CONDUCTED INSPECTION OF OIL/LEAKS ON ALL 4 ENGINES.  RAN ALL 4 ENGINES INDIVIDUALLY WITH ALL 3 PACKS ON, NO ODORS OBSERVED IN F/D, CREW REST, GALLEY OR MAIN DECK NOTED DURING ENGINE RUN, IAW AMM 71-10-00.
